TITLE

Periodic perturbations of a class of resonant problems

AUTHOR(S)
Ca�ada, A.; Ruiz, D.
PUB. DATE
July 2005
SOURCE
Calculus of Variations & Partial Differential Equations;Jul2005, Vol. 23 Issue 3, p281
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study the existence of solution for nonlinear problems at resonance under Dirichlet boundary conditions. We deal with PD's as well as systems of ODE's. The nonlinear terms considered are periodic functions: in particular, the problem is strongly resonant at infinity. By means of variational methods, we prove nondegeneracy under some hypotheses on the nonlinearities.
ACCESSION #
17605675

 

Related Articles

  • Global solutions of the obstacle problem in half-spaces, and their impact on local stability. Andersson, John; Shahgholian, Henrik // Calculus of Variations & Partial Differential Equations;Jul2005, Vol. 23 Issue 3, p271 

    We show that there are an abundance of non-homogeneous global solutions to the obstacle problem, in the half-space, ?u = ?{u>0}, u ? 0 in R+�, with a (fixed) homogeneous boundary condition u(0, x2) = ?�(x2+) � (0 < ? <1/v 2). As a consequence we obtain local instability of the...

  • Nonlinear dynamic analysis of circular plates with varying thickness. Maria Nerantzaki; John Katsikadelis // Archive of Applied Mechanics;Jun2007, Vol. 77 Issue 6, p381 

    Abstract  The BEM is developed for nonlinear free and forced vibrations of circular plates with variable thickness undergoing large deflections. General boundary conditions are considered, which may be also nonlinear. The problem is formulated in terms of displacements. The solution is...

  • Nonlinear boundary value problem for nonlinear second order di erential equations with impulses. Tomeček, Jan // Electronic Journal of Qualitative Theory of Differential Equatio;Jun2005, p1 

    The paper deals with the impulsive nonlinear boundary value problem u″ (t) = f(t; u(t); u′ (t)) for a. e. t ∈ [0; T]; u(tj+) = Jj(u(tj)); u′ (tj +) = Mj (u′ (tj)); j = 1,..., m; g1 (u(0); u(T)) = 0; g2 (u′ (0); u′(T)) = 0; where f ∈ Car([0; T] x R 2...

  • An application of the fixed point theorem to the inverse sturm�liouville problem. Chelkak, D. // Journal of Mathematical Sciences;Apr2010, Vol. 166 Issue 1, p118 

    The Sturm�Liouville operators -y? + v(x)y on [0, 1] with Dirichlet boundary conditions y(0) = y(1) = 0 are considered. For any 1 = p < 8, a short proof of the characterization theorem for the spectral data corresponding to v ? Lp(0, 1) is given. Bibliography: 10 titles.

  • Properties of Solutions to the Parabolic Obstacle Problem in a Neighborhood of the Boundary of a Domain. Galaktionova, N. E. // Journal of Mathematical Sciences;Mar2004, Vol. 120 Issue 2, p1080 

    For the parabolic obstacle problem with homogeneous Dirichlet boundary condition the regularity of the free boundary is studied in a neighborhood of the boundary of a domain. Bibliography: 6 titles.

  • EXISTENCE AND L∞ ESTIMATES OF SOME MOUNTAIN-PASS TYPE SOLUTIONS. Gomes, José Maria // ESAIM: Control, Optimisation & Calculus of Variations;Jul2009, Vol. 15 Issue 3, p499 

    We prove the existence of a positive solution to the BVP (Φ(t)u′(t))′ = f(t, u(t)), u′(0) = u(1) = 0, imposing some conditions on Φ and f. In particular, we assume Φ(t)f(t, u) to be decreasing in t. Our method combines variational and topological arguments and can be...

  • A General Approach for Applying Homotopy Perturbation Method for Differential and Systems of Differential Equations. Ghasemi, M.; Babolian, E.; Saeidiain, J.; Azizi, A. // Australian Journal of Basic & Applied Sciences;2011, Vol. 5 Issue 12, p3280 

    Homotopy perturbation method is an efficient method for solving nonlinear equations. But there is still no general approach for applying the method. In this paper we propose some efficient rules to start the homotopy perturbation method for differential and systems of differential equations with...

  • POSITIVE SOLUTIONS OF A NONLINEAR PROBLEM INVOLVING THE p-LAPLACIAN WITH NONHOMOGENEOUS BOUNDARY CONDITIONS. Lakmeche, Ahmed; Lakmeche, Abdelkader; Yebdri, Mustapha // Electronic Journal of Differential Equations;2007, Vol. 2007, p1 

    In this work we consider a boundary-value problem involving the p-Laplacian with nonhomogeneous boundary conditions. We prove the existence of multiple solutions using the quadrature method.

  • SOLVABILITY OF A NONLINEAR BOUNDARY VALUE PROBLEM. PERES, S. // Acta Mathematica Universitatis Comenianae;Mar2013, Vol. 82 Issue 1, p69 

    We study the existence and multiplicity of positive solutions of a nonlinear second order ordinary differential equation with symmetric nonlinear boundary conditions where both of the nonlinearities are of power type.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics